MAUDE Adverse Event Report: UNOMEDICAL A/S SILHOUETTE PARADIGM; COMFORT

UNOMEDICAL A/S SILHOUETTE PARADIGM; COMFORT
Model Number MMT-381600
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hypoglycemia (1912); Coma (2417)
Date of Event 04/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sincerely apologize the delay reporting of this event.The mdr reportability was identified during a quality check on 29jan2019.
 
Event or Problem Description
Unomedical reference number:(b)(4).A male diabetic patient was hospitalized on saturday (b)(6) 2018 at 3:30 am due to hypoglycemia and diabetic coma.Low blood glucose level of 1.7 mmol/l at time of event.The patient reported that he was in the hospital for few hours and was discharged on the same day.It was stated that the patient did not have a sensor and he fell in to diabetic coma in the night and went to the hospital.The patient reported that before going to sleep he noticed a bump on his skin and he thought that the bump was due to insulin stacking.It was reported that the patient changed the infusion set and site of insertion and gave himself a correction.The patient reported that he went to sleep and checked his blood glucose just before going to bed.It was stated that his wife noticed that he was sweaty and gave him orange juice and sugar.It was reported that the ambulance was called out and he was given glucagon injections to bring his blood glucose back to normal.It was reported that the cause of hospitalization per health care professional was low blood glucose.It was reported that the patient was not wearing the insulin pump at the time of hospitalization and was off the insulin pump less than forty eight hours.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
COMFORT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
MDR Report Key8288254
Report Number8021545-2019-00001
Device Sequence Number2141085
Product Code FPA
UDI-Device Identifier05705244008564
UDI-Public05705244008564
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2020
Device Model NumberMMT-381600
Device Lot Number5214444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;